# SDR 2007UALA02675

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 44,253 hours, 15,854 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT ON AT THE F-AS PANEL.   REPLACED LT OVERWING RESERVOIR AS PRECAUTION.  NO CIDS CAUTION LIGHT.
